# SDR FDEA200905151667

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 5214460
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 PAX DOOR BOTTOM DOOR GATE HAS INTERGRANNULAR CORROSION.  CABIN L4 PAX DOOR BOTTOM DOOR GATE CORROSION FOUND EXCEEDED ALLOWABLE DAMAGE LIMITS IAW SRM 52-10-02 FIG 101.  GATE ASSY REMOVED AND REPLACED IAW 52-11-38 REV 4.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
